# SDR DALA2022051903443

- Difficulty date: May 19, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 64,268 hours, 8,420 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SGIP 3318 DIRTY SOCK SMELL IN AIR CONDITIONING WHILE PARKED AT GATE W/ APU AIR. CORRECTIVE ACTION: FOUND APU TO BE SOURCE OF CONTAMINATION. REPLACED APU. REMOVED AND INSPECTED FOR OIL CONTAMINATION AT OZONE FILTER AND UP STREAM AND DOWN STREAM DUCTS. NO OIL PRESENT FILTERS. DISCONNECTED STARTER AIR VALVE FROM DUCT ON BOTH LH AND RH ENG. C/W DECONTAMINATION OF ECS BLEED SYS APU #1 AND #2 ENG PER A330 AMM 21-00- C/ W A330 AMM 21-00-615-805-A. OPS CHK OK. NO UNUSUAL SMELLS NOTED. ALSO REPLACED LEFT AND RIGHT PACK FLOW CONTROL VALVES AND LEFT AND RIGHT WATER EXTRACTORS. (8625939)
